# SDR RAIA201502200001

- Difficulty date: February 20, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 32,889 hours, 29,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY EXIT LIGHT IN GALLEY, NR 8, IS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED BULB, OPS CHECK GOOD.
